default-icon
No periods after using crina ncr 10 mg
I have used crina ncr 10 mg tablet for 21 days as I have bilateral pcod problem now I need to get pcod panel tests for that I need to get my periods how many days does it take to get periods after stopping crina ncr 10 mg tablets for 21 days
6976 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hi , averagely it takes 3-7 day to initiate period . i'll recommend you to get done panchakarma therapies & ayurvedic medicines to treat PCOS . because these hormonal pills affect later on different system of body .
Next Steps
consult directly for further discussion
Health Tips
1) do virechan & later basti karma 2) exercise, diet should be follow 3) reduce stress to regulate hormonal functions
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Tryptomer 10 mg side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.